New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Twiggy2
Veteran Member


Date Joined Jan 2006
Total Posts : 703
   Posted 7/25/2006 8:14 AM (GMT -7)   
Thanks for u replies, the symtoms u describe are similair to what i experience time to time racy thoughts and trouble concentrating, he suggested to try serequel but i want a proper diagnosis before i start adding more meds. So far klonopin helps for anxiety anyway i am trying to make my symptoms clear to my pysch doc but it;s like he doesn't listen, i understand that he is busy and propbably really doesn;t care because he says that he has seen worst cases than myself so he just kinda fluffs me off and pays more attention to the other patients, that is why i a, currently seeking out a new pysch i have to wait until he comes back from vacation then i may be able to make an appoinment and get things corrected. anyway there are a few poeple that i have talked to that don;t really like the one i am seeing and feel that i would be better off seeing this new one so dont know. I will keep u posted as to what transpiers in the next few weeks Twiggy2

Post Edited By Moderator (Ellie 1) : 7/25/2006 10:34:10 AM (GMT-6)


Belinda1111
New Member


Date Joined Jul 2006
Total Posts : 6
   Posted 7/25/2006 8:31 AM (GMT -7)   
Twiggy2 said...
.... i am trying to make my symptoms clear to my pysch doc but it;s like he doesn't listen, i understand that he is busy and propbably really doesn;t care because he says that he has seen worst cases than myself so he just kinda fluffs me off and pays more attention to the other patients...
....
sad  I understand exactly how you feel Twiggy2....My psyc does the same, while I'm currently in danger of loosing my job. I have terrible memory loss and can't concentrate for more that 5 minutes! I nearly make accidents everytime I climb in my car and sometimes even forget how to make my signature!
 
I'm on Lamictil. It seems like my psyc. is maybe going to help me. He says I'm not on the right dose yet. I see him next week, then we'll see how it goes!
 
Hugs :-)

Ellie 1
Veteran Member


Date Joined Apr 2005
Total Posts : 1291
   Posted 7/25/2006 9:35 AM (GMT -7)   
Didn't edit your post Twiggy. I just added a title to the thread.
Take Care
Ellie
Good judgement comes from experience and alot of that comes from bad judgement.
 
Unknown
 
 
 


wmnak
Veteran Member


Date Joined Jul 2006
Total Posts : 1123
   Posted 7/25/2006 8:09 PM (GMT -7)   
just a thought.  i don't know if it's bp or a side effect of medications, but memory loss seems to be a common problem on this topic.  i am taking lithium carbonate for bp and have a great deal of memory loss.  my neurologist even suggested that i may have early signs of alzheimers!  it wasn't until i found this forum that i discovered this possible link.
 
hang in there.  maybe this time the light at the end of the tunnel may not be an on-coming train. :-)

Ellie 1
Veteran Member


Date Joined Apr 2005
Total Posts : 1291
   Posted 7/25/2006 10:37 PM (GMT -7)   
I wonder too, if it may be a symptom of BP. I have the same issues and all I'm taking is Klonopin. Of course I guess it could be the med, but I think I was like this off all the meds. God forbid I put my purse or car keys in other than the usual place. I'll spend hours looking for them. I once spent several minutes looking for my shoes while I was wearing one and holding the other in my hand. lol. Looked for my glasses a few times while I was wearing them as well.
Ellie
Good judgement comes from experience and alot of that comes from bad judgement.
 
Unknown
 
 
 


wmnak
Veteran Member


Date Joined Jul 2006
Total Posts : 1123
   Posted 7/26/2006 5:37 AM (GMT -7)   
ellie,
 
now you have to admit that shoe thing was funny!

Belinda1111
New Member


Date Joined Jul 2006
Total Posts : 6
   Posted 7/26/2006 12:56 PM (GMT -7)   
LOL....I forget how to make my signature!

My son have to remember a great deal for me and I'm on Lamictil. I know other people with BP and the refuse to take meds. They don't have this memory problem, but if they are under stress, they experience the same...

:-)
All we need is LOVE!!!


Twiggy2
Veteran Member


Date Joined Jan 2006
Total Posts : 703
   Posted 7/29/2006 7:32 AM (GMT -7)   
Thanks for your responses. I am currently in the process of getting into seeing a new pysch doc possibly this week or next, I went to my current doc and left a message with the sec that the temazapam really wasn't helping very well, as my mind still is a bit racy, Still taking 100mgs of Zoloft and klono, sub in between with Valarien root and sometimes a gravol keeps me mellow but still chronic pain from my back and my knee everyonce and a while, i am taking tylenol 3 for pain but doesn;t help to well it made me very constipated so i have to be carefull. I am calling my family doc on Monday to see if there is some pain meds that i can take that won't cause so much tummy trouble, Anyway that is the current update am going to run out of klono before my next appointement so i am scrimpping on that as well. Anyway take care talk to ya later, Twiggy2. I will make sure that i get my point across at my next appointment, i know that i dont have all the symtoms related to BP but the racy mind and trouble concentrating should be a cause of concern as long as my doc picks up on it. Twiggy2
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 5:44 PM (GMT -7)
There are a total of 2,732,780 posts in 301,056 threads.
View Active Threads


Who's Online
This forum has 151206 registered members. Please welcome our newest member, KrazyKorean5.
344 Guest(s), 10 Registered Member(s) are currently online.  Details
Psilociraptor, dacarte3, mtm3461, ChickNorris, lymedriven, Fairwind, ks1905, trumpet123, NotQuiteAntonio, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer